# SDR IXXA06SMN271S

- Difficulty date: July 28, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 200
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND HORIZONTAL PRESSURE WALL CORRODED AT STATION -12.000 LBL 50.  REMOVED FASTENERS. REMOVED CORROSION, FOUND OUT OF LIMITS. REMOVED DAMAGED AREA. PERFORMED NDT INSPECTION NO CRACKS OR CORROSION FOUND AFTER DAMAGE REMOVED. FABRICATED NEW PANEL SEGMENT (AL 2024 T3 0.050”), EXTERNAL REPAIR DOUBLER (AL 2024 T3 0.063”) AND INTERNAL REPAIR FINGER DOUBLER (AL 2024 T3 0.032”). CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. APPLIED SEALANT TO FAYING SURFACES. INSTALLED REPAIR PARTS IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1, DRAWING NR ED 4302, DATE 07-31-06, EO NR 2006645, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0, SRM 51-1-8,  SRM 53-2-0 PAGE 2P, NDT SPM PART 06-10-01-001, SRM 51-1-8B,
